The site of the Media Sphera Publishers contains materials intended solely for healthcare professionals.
By closing this message, you confirm that you are a certified medical professional or a student of a medical educational institution.

O.D. Ostroumova

Russian Medical Academy of Continuous Professional Education

E.V. Shikh

I.M. Sechenov First Moscow State Medical University (Sechenov University)

E.V. Rebrova

I.M. Sechenov First Moscow State Medical University (Sechenov University)

A.Y. Ryazanova

Volgograd State Medical University

L.R. Panteleeva

I.M. Sechenov First Moscow State Medical University (Sechenov University)

G.Sh. Arzhimatova

Russian Medical Academy of Continuing Professional Education;
S.P. Botkin City Clinical Hospital

L.K. Moshetova

Russian Medical Academy of Continuing Professional Education

Drug-induced uveitis

Authors:

O.D. Ostroumova, E.V. Shikh, E.V. Rebrova, A.Y. Ryazanova, L.R. Panteleeva, G.Sh. Arzhimatova, L.K. Moshetova

More about the authors

Journal: Russian Annals of Ophthalmology. 2021;137(1): 94‑101

Views: 3224

Downloaded: 99


To cite this article:

Ostroumova OD, Shikh EV, Rebrova EV, Ryazanova AY, Panteleeva LR, Arzhimatova GSh, Moshetova LK. Drug-induced uveitis. Russian Annals of Ophthalmology. 2021;137(1):94‑101. (In Russ.)
https://doi.org/10.17116/oftalma202113701194

Recommended articles:
Ophthalmic mani­festations of COVID-19. Russian Annals of Ophthalmology. 2023;(5):81-88
Drug-induced cognitive impairment and deme­ntia. S.S. Korsakov Journal of Neurology and Psychiatry. 2024;(4-2):77-85

Email Confirmation

An email was sent to test@gmail.com with a confirmation link. Follow the link from the letter to complete the registration on the site.

Email Confirmation



We use cооkies to improve the performance of the site. By staying on our site, you agree to the terms of use of cооkies. To view our Privacy and Cookie Policy, please. click here.